Problemas variacionales en Geometría

Variational problems in Geometry

Grupo de investigación de la Junta de Andalucía (FQM 325).
Dpto de Geometría y Topología. Universidad de Granada

Research group of Junta de Andalucía (FQM 325).
Deparment of Geometry and Topology. Granada University

Publicaciones del grupo [rss]
2011
[247] Rafael López, Marian Ioan Munteanu. Constant angle surfaces in Minkowski space Bull. Belg. Math. Soc. Simon Stevin 18 (2011) no. 2 , 271–286. MathScinet [bib] [pdf]
[246] José M. Manzano, Joaquín Pérez, M. Magdalena Rodríguez. Parabolic stable surfaces with constant mean curvature Calc. Var. Partial Differential Equations 42 (2011) no. 1-2 , 137–152. MathScinet [bib] [pdf] [doi]
[245] José M. Espinar. Invariant conformal metrics on $\BbbS^n$ Trans. Amer. Math. Soc. 363 (2011) no. 11 , 5649–5661. MathScinet [bib] [pdf] [doi]
[244] Özgür Boyaciouglu Kalkan, Rafael López. Spacelike surfaces in Minkowski space satisfying a linear relation between their principal curvatures Differ. Geom. Dyn. Syst. 13 (2011) , 107–116. MathScinet [bib]
[243] Isabel Fernandez, Francisco J. Lopez. On the uniqueness of the helicoid and Enneper's surface in the Lorentz-Minkowski space $\Bbb R^3_1$ Trans. Amer. Math. Soc. 363 (2011) no. 9 , 4603–4650. MathScinet [bib] [pdf] [doi]
[242] L. Mazet, M. M. Rodríguez, H. Rosenberg. The Dirichlet problem for the minimal surface equation, with possible infinite boundary data, over domains in a Riemannian surface Proc. Lond. Math. Soc. (3) 102 (2011) no. 6 , 985–1023. MathScinet [bib] [pdf] [doi]
[241] José M. Espinar, Harold Rosenberg. Complete constant mean curvature surfaces in homogeneous spaces Comment. Math. Helv. 86 (2011) no. 3 , 659–674. MathScinet [bib]
[240] III William H. Meeks, Joaquín Pérez. The classical theory of minimal surfaces Bull. Amer. Math. Soc. (N.S.) 48 (2011) no. 3 , 325–407. MathScinet [bib] [pdf] [doi]
[239] Rafael López. Minimal translation surfaces in hyperbolic space Beitr. Algebra Geom. 52 (2011) no. 1 , 105–112. MathScinet [bib] [pdf] [doi]
[238] Ahmad T. Ali, Rafael López. Slant helices in Minkowski space $\bf E^3_1$ J. Korean Math. Soc. 48 (2011) no. 1 , 159–167. MathScinet [bib] [pdf] [doi]
[237] José M. Espinar, Harold Rosenberg. A Colding-Minicozzi stability inequality and its applications Trans. Amer. Math. Soc. 363 (2011) no. 5 , 2447–2465. MathScinet [bib] [pdf] [doi]
[236] Ana Hurtado, Vicente Palmer. A note on the $p$-parabolicity of submanifolds Potential Anal. 34 (2011) no. 2 , 101–118. MathScinet [bib] [pdf] [doi]
[235] Rafael López. The theorem of Schur in the Minkowski plane J. Geom. Phys. 61 (2011) no. 1 , 342–346. MathScinet [bib] [pdf] [doi]
2010
[234] Shoichi Fujimori, Francisco J. López. Nonorientable maximal surfaces in the Lorentz-Minkowski 3-space Tohoku Math. J. (2) 62 (2010) no. 3 , 311–328. MathScinet [bib] [pdf] [doi]
[233] José A. Gálvez, Harold Rosenberg. Minimal surfaces and harmonic diffeomorphisms from the complex plane onto certain Hadamard surfaces Amer. J. Math. 132 (2010) no. 5 , 1249–1273. MathScinet [bib] [pdf] [doi]
[232] Rafael López. Stationary rotating surfaces in Euclidean space Calc. Var. Partial Differential Equations 39 (2010) no. 3-4 , 333–359. MathScinet [bib] [pdf] [doi]
[231] Rafael López. Surfaces with constant mean curvature in Euclidean space Int. Electron. J. Geom. 3 (2010) no. 2 , 67–101. MathScinet [bib]
[230] José M. Espinar, José A. Gálvez, Harold Rosenberg. Some remarks on convex surfaces in simply connected homogeneous three manifolds Milan J. Math. 78 (2010) , 279–288. MathScinet [bib] [pdf] [doi]
[229] Ana Hurtado. Instability of Hopf vector fields on Lorentzian Berger spheres Israel J. Math. 177 (2010) , 103–124. MathScinet [bib] [pdf] [doi]
[228] Isabel Fernández. The number of conformally equivalent maximal graphs J. Geom. Anal. 20 (2010) no. 4 , 955–969. MathScinet [bib] [pdf] [doi]
[227] Vincent Bonini, José M. Espinar, Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs Proc. Amer. Math. Soc. 138 (2010) no. 11 , 4109–4117. MathScinet [bib] [pdf] [doi]
[226] José A. Gálvez, Asun Jiménez, Pablo Mira. A correspondence for isometric immersions into product spaces and its applications J. Geom. Phys. 60 (2010) no. 11 , 1819–1832. MathScinet [bib] [pdf] [doi]
[225] José A. Gálvez, Pablo Mira. Isometric immersions of $\Bbb R^2$ into $\Bbb R^4$ and perturbation of Hopf tori Math. Z. 266 (2010) no. 1 , 207–227. MathScinet [bib] [pdf] [doi]
[224] Francisco Torralbo. Rotationally invariant constant mean curvature surfaces in homogeneous 3-manifolds Differential Geom. Appl. 28 (2010) no. 5 , 593–607. MathScinet [bib] [pdf] [doi]
[223] Luis J. Alías, Ana Hurtado, Vicente Palmer. Geometric analysis of Lorentzian distance function on spacelike hypersurfaces Trans. Amer. Math. Soc. 362 (2010) no. 10 , 5083–5106. MathScinet [bib] [pdf] [doi]
[222] Juan A. Aledo, José M. Espinar, José A. Gálvez. The Codazzi equation for surfaces Adv. Math. 224 (2010) no. 6 , 2511–2530. MathScinet [bib] [pdf] [doi]
[221] Frank Morgan, Antonio Ros. Stable constant-mean-curvature hypersurfaces are area minimizing in small $L^1$ neighborhoods Interfaces Free Bound. 12 (2010) no. 2 , 151–155. MathScinet [bib] [pdf] [doi]
[220] Ahmed T. Ali, Rafael López. Timelike $B_2$-slant helices in Minkowski space $\rm E^4_1$ Arch. Math. (Brno) 46 (2010) no. 1 , 39–46. MathScinet [bib]
[219] III William H. Meeks, Joaquín Pérez, Antonio Ros. Limit leaves of an $H$ lamination are stable J. Differential Geom. 84 (2010) no. 1 , 179–189. MathScinet [bib] [pdf]
[218] José M. Espinar, Harold Rosenberg. Fatou's theorem and minimal graphs J. Math. Pures Appl. (9) 93 (2010) no. 4 , 436–448. MathScinet [bib] [pdf] [doi]
Powered by bibtexbrowser
Subir | Inicio | Contacta | Diseño: Francisco TorralboTop | Actualized 01/31/06 | Home | Contact | Design: Francisco Torralbo | HTML 4.01 | CSS 2.0